# SDR SWAA2024030653751

- Difficulty date: February 19, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 26,895 hours, 13,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD SCUFFPLATE FOUND CRACKED<[01] RECEIVED FWD ACUFF PLATE #143A8331-3 AND IT WILL BE INSTALLED ON TTG8Q007M9TY.;[02] CORRECTING STEP 1: RECEIVED FWD ACUFF PLATE #143A8331-3 AND IT WILL BE INSTALLED ON TTG8R007M9TY.;[03] FINAL INSPECTION; VERIFIED STEP #1
